# SDR SWAA2021072827943

- Difficulty date: November 3, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND REPLACED RIGHT HAND HORIZ. STAB FOWARD UPPER SLIDE SEAL PLATE P/N 181A8025-2 IAW SRM 51-40-02 AND AIPC 53-31-31-03 88920U 10NOV20
